Über einige Extremalaufgaben der Potentialtheorie

G. Szegö

Mathematische Zeitschrift (1930)

  • Volume: 31, page 583-593
  • ISSN: 0025-5874; 1432-1823

How to cite


Szegö, G.. "Über einige Extremalaufgaben der Potentialtheorie." Mathematische Zeitschrift 31 (1930): 583-593. <http://eudml.org/doc/168197>.

author = {Szegö, G.},
journal = {Mathematische Zeitschrift},
pages = {583-593},
title = {Über einige Extremalaufgaben der Potentialtheorie},
url = {http://eudml.org/doc/168197},
volume = {31},
year = {1930},

AU - Szegö, G.
TI - Über einige Extremalaufgaben der Potentialtheorie
JO - Mathematische Zeitschrift
PY - 1930
VL - 31
SP - 583
EP - 593
UR - http://eudml.org/doc/168197
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.